# SDR AALA20011777

- Difficulty date: August 31, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT CUSP STATION 1270 AND 1285 BETWEEN NR 1 AND NR 2 SEAT TRACKS.  REMOVED CUSP PANEL STATION 1250 TO 1309 PER SRM.  REINSTALLED NEW CUSP PANEL STATION 1250 TO 1309 PER SRM 53-01.  (M)
